Recursive equilibrium in stochastic OLG economies: Incomplete markets

Alessandro Citanna, Paolo Siconolfi

Research output: Contribution to journalArticle

Abstract

We prove generic existence of recursive equilibrium for overlapping generations economies with uncertainty and incomplete financial markets. Generic here means in a residual set of utilities and endowments. The result holds provided there is sufficient intragenerational household heterogeneity, and transition probabilities and the asset payoff matrix satisfy mild regularity conditions. The paper also provides a new methodological technique to establish comparative statics, or perturbation, properties in such environments.

Original languageEnglish (US)
Pages (from-to)322-337
Number of pages16
JournalJournal of Mathematical Economics
Volume48
Issue number5
DOIs
StatePublished - Oct 1 2012

    Fingerprint

Keywords

  • Incomplete markets
  • Overlapping generations
  • Recursive equilibrium
  • Transversality theorem

ASJC Scopus subject areas

  • Economics and Econometrics
  • Applied Mathematics

Cite this